# SDR 98ZZZX3484

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MA
- Make and model: Cessna 172P
- Aircraft serial: 17275917
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30766
- Condition: Failed
- Location: Carburetor
- Part time: 4,784 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENGINE RUNNING ROUGH.  FOUND FUEL DRIPPING FROM CARBURETOR HEAT BOX.  DISASSEMBLY OF CARBURETOR REVEALED BRASS FLOAT HAD LEAKED AND SUNK RESULTING IN EXTREME RICH MIXTURE.  REPLACED FLOAT ASSEMBLY.
